# SDR UPS03841220

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS NOT PERATING PROPERLY.  RESET CONNECTOR ON EMERGENCY LIGHT BATTERY PACK, OPS CK NORMAL.
